# SDR FDEA201503060699

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46609
- Aircraft time: 923 hours, 38,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED A CABIN DOOR FWD RT, DURING FLIGHT HANDLE IS NOT UP, FLUSH LIKE ON LT SIDE BUT WON'T GO UP ANYMORE.  WHILE TROUBLESHOOTING WRI 52-10-6839 FOUND R1 DOOR UNABLE TO OPEN OR CLOSE ELECTRICALLY ALL CIRCUIT BREAKERS ARE CLOSED.    LUBRICATED RT DOOR ARMING MECHANISM.  ARMED RT DOOR SEVERAL TIMES. OUTSIDE HANDLE WAS FLUSH EVERY TME DOOR WAS ARMED. RT DOOR OPS CHECKED NORMAL.
